MAUDE Adverse Event Report: BAUSCH + LOMB AMVISC VISCOSURGICAL DEVICE; AID, SURGICAL, VISCOELASTIC

BAUSCH + LOMB AMVISC VISCOSURGICAL DEVICE; AID, SURGICAL, VISCOELASTIC
Model Number 59081L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intraocular Pressure Increased (1937)
Date of Event 09/27/2022
Type of Reportable Event Serious Injury
Event or Problem Description
A healthcare facility reported that the patient had elevated intraocular pressure (iop) following uncomplicated cataract surgery in the left eye.The iop prior to surgery was 17mmhg.The iop was elevated postoperatively at day 1 at 63mmhg and the increased iop lasted for four (4) weeks.It was treated with a preserflo device.The patient has now recovered and the iop is currently at 14 mmhg.
 
Additional Manufacturer Narrative
The device was discarded.The investigation is ongoing.
 
Additional Manufacturer Narrative
As per the reporter, the device has been discarded and is not available for analysis.The device history record (dhr) review did not find any non-conformities or anomalies related to this event.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, the root cause of this event could not be determined.

Brand Name
AMVISC VISCOSURGICAL DEVICE
Common Device Name
AID, SURGICAL, VISCOELASTIC
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
LIFECORE BIOMEDICAL
3515 lyman blvd.
chaska MN 55318
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
7277246600
MDR Report Key16324514
Report Number0001313525-2023-00019
Device Sequence Number12786907
Product Code LZP
UDI-Device Identifier00757770495658
UDI-Public(01)00757770495658(17)250131(10)029631
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P810025
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model Number59081L
Device Catalogue Number59081L
Device Lot Number029631
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/08/2023
Supplement Report FDA Received Date03/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STELLARIS SYSTEM, EYEC1CRYPRE2250, BSS.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown